Skip to Main content Skip to Navigation
Journal articles

The infuence of domain geometry in the boundary behavior of large solutions of degenerate elliptic problems

Abstract : In this paper we study the asymptotic boundary behavior of large solutions of the equation Delta u = d^{alpha} u^p in a regular bounded domain Omega in R^N, N >= 2, where d(x) denotes the distance from x to d Omega, p > 1 and alpha > 0. We precise the expansion which depends on the mean curvature of the boundary.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00112159
Contributor : Direction Du Laboratoire Mapmo <>
Submitted on : Tuesday, November 7, 2006 - 4:14:10 PM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM
Document(s) archivé(s) le : Tuesday, April 6, 2010 - 9:46:45 PM

Identifiers

  • HAL Id : hal-00112159, version 1

Citation

Michèle Grillot, Philippe Grillot. The infuence of domain geometry in the boundary behavior of large solutions of degenerate elliptic problems. Port. Math. (N.S.), 2007, 64 (2), pp.143-153. ⟨hal-00112159⟩

Share

Metrics

Record views

161

Files downloads

211